Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Response bounds for hysteretic second order systems

Author: N. Mostaghel
Journal: Quart. Appl. Math. 45 (1987), 173-175
MSC: Primary 34C11
DOI: https://doi.org/10.1090/qam/885179
MathSciNet review: 885179
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Mostaghel, A response bound for hysteretic second order systems, Quart. Appl. Math. XLIII, 199-200 (1985) MR 885179

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C11

Retrieve articles in all journals with MSC: 34C11

Additional Information

DOI: https://doi.org/10.1090/qam/885179
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society